# SDR VNAA202511290005

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703115113
- Condition: Temp Repair
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY DISPOSITION FOR BLENDED SCRATCH DAMAGE TO FUSELAGE SKIN AT THE PAX DOOR CUTOUT BETWEEN FS310.00- FS349.00 & STR17L-STR18L THE SUBJECT REWORKED CONDITION IS STRUCTURALLY ACCEPTABLE FOR 1850 FLIGHT HOURS FROM THE TIME OF INCORPORATION OF THIS REO AT REV // ENGINEERING COMMENTS.  FUSELAGE SKIN AT THE PAX DOOR CUTOUT BETWEEN FS310.00- FS349.00 & STR17L-STR18L WAS REPAIRED PER  REO 670-53-21-2724 REV--.
